I dont know if my post yesterday was really posted so i will start again. I am 28 yrs old, for the first time in ly life almost a year ago i was given tergecef and an IV antibiotic for the severity of my penis discharge-Gonnorhea perhaps as said by my doctor, i as cured instantly.. BTW, after IV the doctor told me to make sure i have to take 2 tergecefs daily to make sure all the bacterias are flushed out..almost a year later i had sex with this another girl and maybe a month after i noticed some small amount of discharge again, unlike before it is hardly unnoticiable this time, but i again had this burning sensation when i pee.. i consulted the girl and she has no infection whatsoever, now again i am taking tergecef becasue i am constantly on the move, no time to get to my doctor, the burning sensation when i pee and the itching are gone but still i have this frequent urination and small discharges from time to time, this is my 5th day of taking the tergecef or cefixime(?)..please help. i am so scared the bacteria has develop some resistance to my medicine, more scary that this is considered a 3rd generation antibiotics right now..please advice positively.. thanks
PS. is it possible that the cause of all this is my excessive sex and masturbation?>this is gross but this is reality.. Do i still have a chance to be cured??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?